I took Accutane for 12 days but stopped immediately due to reports of it causing nose tip deformation post rhinoplasty. I had rhinoplasty 18 months ago and had tip cartilage work done with bridge implant. Could I have caused damage with 12 days of Accutane to my nose tip?
Will Taking Accutane for 12 Days Cause Damage to Nose Tip Post Rhinoplasty?
Doctor Answers (1)
Accutane and rhinoplasty
No, you are fine. Your surgery was so long ago and you took only 12 days of medication, regardless of the mg taken. Usually we don't recommend people undergo elective surgeries post-Accutane for 6 months, but I've never heard of someone with an issue having done a surgery before the Accutane regimen, or any type of issues with cartilage. Consult your prescribing physician about the situation, though I see no reason why you can't take Accutane.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.